Alert archive / Connecticut / Special Weather Statements in 2012
Special Weather Statement, NWS New York, NY
NWS New York, NY issued this special weather statement at Jun 7, 2012, 6:13 PM EDT. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2012, 6:13 PM EDT (22:13 UTC)
- Expired
- Jun 7, 2012, 7:15 PM EDT
- In force
- 62 min
- Issued by
- NWS New York, NY
The radar
The Brookhaven radar (KOKX), 88 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
573
WWUS81 KOKX 072213
SPSOKX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
613 PM EDT THU JUN 7 2012
CTZ007-008-072315-
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
613 PM EDT THU JUN 7 2012
...STRONG THUNDERSTORMS WILL IMPACT MIDDLESEX AND NORTHWESTERN NEW
LONDON COUNTIES...
AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GLASTONBURY TO ROCKY
HILL TO CROMWELL...OR ALONG A LINE EXTENDING FROM EAST HARTFORD TO 7
MILES SOUTH OF EAST HARTFORD TO MIDDLETOWN...AND MOVING EAST AT 10
MPH.
THESE STORMS WILL BE...
NEAR PORTLAND BY 620 PM.
NEAR EAST HAMPTON BY 650 PM.
NEAR COLCHESTER BY 715 PM.
SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH AN HOUR...IS OCCURRING WITH THESE STORMS. THIS COULD CAUSE
PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE
AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4156 7221 4143 7233 4155 7275 4159 7276
4161 7272 4163 7271 4165 7253 4164 7249
4159 7246 4160 7242 4160 7238 4160 7234
4164 7234 4168 7226
$$
MALOITWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Jun 7, 5:03 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 7, 5:03 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 503 PM EDT THU JUN 7 2012 .SYNOPSIS... UPPER LOW PRESSURE WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND FRIDAY AFTERNOON. A WAVE OF LOW PRESSURE TRACKING SOUTHEAST ON A FRONTAL BOUNDARY STALLED OUT TO OUR SOUTH AND WEST...APPROACHES ON SATURDAY...THEN PASSES TO OUR SOUTH SATURDAY NIGHT. HIGH PRESSURE THEN BUILDS DOWN FROM SOUTHEASTERN CANADA SUNDAY THROUGH MONDAY...THEN SLOWLY BEGINS TO RETREAT TO THE NORTHEAST INTO TUESDAY NIGHT. A SLOW MOVING COLD FRONT APPROACHES FROM THE WEST LATE TUESDAY NIGHT AND WEDNESDAY...THEN CROSSES THE REGION WEDNESDAY NIGHT AND THURSDAY MORNING. HIGH PRESSURE THEN BUILDS IN BEHIND THE FRONT. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... A WEAK SHORT WAVE TROUGH IS FORECAST TO MOVE ACROSS THE AREA TODAY. RELATIVELY CLEAR SKIES WILL PROMOTE DIURNAL HEATING THIS AFTERNOON...AND WITH SURFACE DEW POINTS IN THE 50S...THE AIR MASS WILL BECOME MODESTLY UNSTABLE WITH MARGINAL CAPE OF 500-750 J/KG. THIS WILL INITIATE SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING...SEVERAL OF WHICH MAY PRODUCE MARGINAL HAIL AND GUSTY WINDS. ANY CONVECTION THAT DOES DEVELOP SHOULD WIND DOWN BY EVENING WITH THE LOSS OF DAYTIME HEATING. TONIGHT EXPECT PARTLY CLOUDY SKIES...WITH LOWS IN THE 50S TO LOWER 60S. && .SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/... FRIDAY LOOKS RATHER UNSETTLED AS A STRONG SHORT WAVE TROF IS EXPECTED TO MOVE ACROSS THE AREA. FRIDAY SHOULD START OUT WITH ABUNDANT SUNSHINE...WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING IN THE AFTERNOON AND EVENING HOURS. TROF OVER THE AREA WILL ENABLE LOCAL SEABREEZE DEVELOPMENT BY EARLY AFTERNOON. THIS MAY ALSO HINDER CONVECTION AT THE COAST. THERE IS MODERATE RISK OF RIP CURRENTS ACROSS ATLANTIC FACING BEACHES ON FRIDAY. ANY LINGERING SHOWERS AND THUNDERSTORMS SHOULD END BY FRIDAY EVENING WITH THE LOSS OF DAYTIME HEATING. EXPECT HIGHS ON FRIDAY TO BE IN THE UPPER 70S TO LOWER 80S WITH LOWS IN THE UPPER 50S TO LOWER 60S WITH VARIABLE CLOUDS OVERNIGHT. && .LONG TERM /SATURDAY THROUGH THURSDAY/... MODELS IN GOOD AGREEMENT IN BRINGING PRECIPITATION INTO THE REGION AHEAD OF A SHEARING 700-500 HPA SHORTWAVE FROM SATURDAY INTO SATURDAY NIGHT. FOR NOW ONLY HAVE CHANCE POPS OVER THE NW 1/3 OF THE CWA SATURDAY AFTERNOON...AS THE MODELS HAVE JUST SWITCHED TO THIS FASTER SOLUTION...BUT COULD SEE HOW ULTIMATELY HIGHER POPS COULD BE NEEDED CWA WIDE SATURDAY IF CURRENT TRENDS HOLD. INCREASE POPS TO CHANCE THROUGHOUT SATURDAY NIGHT. EVEN WITH REGION IN THE COOL SECTOR - SHOULD HAVE SUFFICIENT INABILITY ALOFT TO WARRANT A CHANCE OF THUNDER AS WELL. USED A BLEND OF MIXING DOWN FROM 825 HPA WITH MAV/MET GUIDANCE AND NAM 2-METER TEMPERATURES FOR HIGHS SATURDAY - AND FOR LOWS SATURDAY NIGHT USED A BLEND OF BIAS CORRECTED MAV GUIDANCE WITH MET GUIDANCE AND NAM 2-METER TEMPERATURES. THIS YIELDED VALUES AROUND 5 DEGREES ABOVE NORMAL - DESPITE BEING IN THE COOL SECTOR. A SEPARATE 500 HPA IS PROGGED TO IMPACT MAINLY WESTERN ZONES SUNDAY SO HAVE RESTRICTED CHANCE POPS TO AREAS N/W OF NYC AS A RESULT - COULD SEE ENOUGH SURFACE BASED INSTABILITY FOR SOME RUMBLES OF THUNDER AS WELL - SO HAVE SLIGHT CHANCE TSTMS IN ADDITION TO THE CHANCE OF SHRA. FOR HIGHS SUNDAY BLENDED MEX/MEX ENSEMBLE MEAN GUIDANCE WITH NAM 2-METER TEMPERATURES AND A MIX DOWN FROM 875 HPA - WITH READINGS EXPECTED TO BE A FEW DEGREES ABOVE NORMAL. IT SHOULD BE DRY SUNDAY NIGHT INTO TUESDAY MORNING WITH DEEP LAYERED RIDGING BUILDING IN ALOFT AND MARITIME POLAR HIGH BUILDING IN A THE SURFACE. USED A BLEND OF MEX/MEX ENSEMBLE MEAN GUIDANCE WITH HPC GUIDANCE WITH LOWS SLIGHTLY ABOVE NORMAL AND HIGHS NEAR NORMAL SUNDAY NIGHT THROUGH TUESDAY. THE RIDGE AXIS SHOULD BE TO OUR EAST TUESDAY NIGHT SETTING UP A SW FLOW ALOFT...ALLOWING FOR THE HUMIDITY TO INCREASE AS THE LOW-MID LEVELS MOISTEN AHEAD OF A SLOW MOVING NORTHERN STREAM TROUGH/SURFACE COLD FRONT THROUGH AT LEAST WEDNESDAY. HAVE CHANCE TO SLIGHT CHANCE POPS - GRADUALLY INCREASING FROM W TO E - IN THIS TIME FRAME. EXPECT MAINLY DIURNAL CONVECTION IN THIS TIME FRAME...THOUGH CANNOT RULE OUT SOME LINGERING SHOWERS OVERNIGHT. TIMING DIFFERENCES EXIST BETWEEN THE MODELS ON HOW FAST THE COLD FRONT PUSHES THROUGH - WITH THE ECMWF FASTER THAN THE GFS AND GFS ENSEMBLE MEAN. HISTORICALLY WHEN THE GFS IS SLOWER THAN THE ECMWF WITH SUPPORT FROM ITS MEAN...IT TENDS TO BE THE BETTER CHOICE. WITH THE RECENT CHANGES AM NOT READY TO BUY INTO THIS FULLY...SO USED A COMPROMISE TIMING BETWEEN THE TWO. SO HAVE CHANCE SHRA/TSRA WEDNESDAY NIGHT THEN SLIGHT CHANCE W CHANCE POPS EAST THURSDAY. FOR TEMPERATURES WEDNESDAY NIGHT/THURSDAY CONTINUED WITH BLEND OF MEX/MEX ENSEMBLE MEAN GUIDANCE WITH HPC GUIDANCE - WITH LOWS ABOVE NORMAL AND HIGHS NEAR NORMAL. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... A TROUGH OF LOW PRESSURE REMAINS OVER THE TERMINALS INTO EARLY EVENING BEFORE WEAKENING AND SHIFTING EAST OVERNIGHT. VFR WITH SOME LOCAL VSBY RESTRICTIONS IN ANY SHOWERS. SEA BREEZE AND THUNDERSTORM OUTFLOW BOUNDARIES COMPLICATE WIND DIRECTION PARTICULARLY FOR KEWR AND KTEB FOR THE NEXT FEW HOURS. ...NY METRO ENHANCED AVIATION WEATHER SUPPORT... DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE) KJFK FCSTER COMMENTS: TSTORMS AND GUSTS MAY NOT HAPPEN AT ALL. KLGA FCSTER COMMENTS: TSTORM WOULD BE MORE LIKELY TOWARDS THE END OF THE TEMPO PERIOD IN TAF...BUT TSTORMS AND GUSTS MAY NOT HAPPEN AT ALL. KEWR FCSTER COMMENTS: SEA BREEZE COULD POSSIBLY REESTABLISH A FLOW FROM 160-190 UNTIL AROUND 23-00Z. KTEB FCSTER COMMENTS: WINDS COULD VARY FROM 170 TO 230 DUE TO SEA BREEZE AND OUTFLOW INTERACTIONS. KHPN FCSTER COMMENTS: WINDS COULD VARY FROM 170 TO 230 DUE TO SEA BREEZE AND OUTFLOW INTERACTIONS. KISP FCSTER COMMENTS: SLIGHT CHANCE OF A THUNDERSTORM AFTER ROUGHLY 23-00Z. NOT ENOUGH CONFIDENCE TO INCLUDE IN TAFS. .OUTLOOK FOR 18Z FRI THROUGH TUE... .FRIDAY...VFR. BRIEF MVFR OR LOWER CONDITIONS POSSIBLE WITH AFTERNOON/EVENING SCT SHOWERS/TSTMS. .SAT-TUE...MAINLY VFR. && .MARINE... EXPECT SOUTH TO SOUTHWEST FLOW OF LESS THAN 10 KT THROUGH FRIDAY. WINDS BRIEFLY INCREASE ON FRIDAY NIGHT AS LOW PRESSURE PASSES TO THE NORTH. WITH A RELATIVELY WEAK PRESSURE GRADIENT FORECAST OVER THE WATERS SATURDAY-TUESDAY EXPECT WINDS TO BE AT OR BELOW 10 KT THROUGH THIS TIME FRAME. SEAS/WAVES ON NON-OCEAN WATERS WILL BE 1 FT OR LESS AS A RESULT. SEAS ON THE OCEAN WILL BE 3 FT OR LESS THROUGH MONDAY NIGHT...WITH SOME POTENTIAL FOR SEAS TO BUILD TO 4 FT TUESDAY AS S FLOW INCREASES LATE. && .HYDROLOGY... WIDESPREAD SIGNIFICANT PRECIPITATION IS NOT EXPECTED THROUGH THE END OF THE WEEK...WITH MAINLY SCATTERED DIURNAL CONVECTION. LOCAL DOWNPOURS ARE POSSIBLE WITH ANY CONVECTION DUE TO SLOW MOVEMENT. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && AVIATION...JC/BC
Hazardous weather outlook, Jun 7, 4:11 AM EDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 411 AM EDT THU JUN 7 2012 ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>075-078>081-176>179-080815- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 411 AM EDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Jun 7, 3:10 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
310 PM EDT THU JUN 7 2012
CTZ007-010-011-072000-
NORTHERN MIDDLESEX-SOUTHERN MIDDLESEX-SOUTHERN NEW HAVEN-
310 PM EDT THU JUN 7 2012
...DEVELOPING THUNDERSTORMS WILL IMPACT EASTERN NEW HAVEN AND
MIDDLESEX COUNTIES...
AT 304 PM EDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR DURHAM...AND MOVING SOUTHEAST AT 15 MPH.
SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1
INCH AN HOUR...IS OCCURRING WITH THESE STORMS. THIS COULD CAUSE
PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE
AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4135 7238 4126 7257 4127 7258 4126 7260
4146 7274 4148 7274 4154 7262
JMSpecial weather statement, Jun 7, 5:53 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
553 PM EDT THU JUN 7 2012
CTZ008-012-072300-
NORTHERN NEW LONDON-SOUTHERN NEW LONDON-
553 PM EDT THU JUN 7 2012
...DEVELOPING THUNDERSTORMS WILL IMPACT EASTERN NEW LONDON COUNTY...
AT 549 PM EDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF SCOTLAND TO PRESTON...OR
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF NORWICH TO 6 MILES
SOUTHWEST OF PLAINFIELD...AND MOVING SOUTHEAST AT 20 MPH.
THESE STORMS WILL BE...
NEAR PRESTON BY 605 PM.
5 MILES NORTHEAST OF LEDYARD CENTER BY 615 PM.
SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH AN HOUR...IS OCCURRING WITH THESE STORMS. THIS COULD CAUSE
PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE
AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4140 7184 4134 7182 4132 7184 4132 7187
4133 7188 4132 7191 4133 7195 4172 7225
4167 7217 4167 7212 4164 7198 4164 7187
4152 7179 4142 7179
MALOITSpecial weather statement, Jun 7, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
613 PM EDT THU JUN 7 2012
CTZ007-008-072315-
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
613 PM EDT THU JUN 7 2012
...STRONG THUNDERSTORMS WILL IMPACT MIDDLESEX AND NORTHWESTERN NEW
LONDON COUNTIES...
AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GLASTONBURY TO ROCKY
HILL TO CROMWELL...OR ALONG A LINE EXTENDING FROM EAST HARTFORD TO 7
MILES SOUTH OF EAST HARTFORD TO MIDDLETOWN...AND MOVING EAST AT 10
MPH.
THESE STORMS WILL BE...
NEAR PORTLAND BY 620 PM.
NEAR EAST HAMPTON BY 650 PM.
NEAR COLCHESTER BY 715 PM.
SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH AN HOUR...IS OCCURRING WITH THESE STORMS. THIS COULD CAUSE
PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE
AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4156 7221 4143 7233 4155 7275 4159 7276
4161 7272 4163 7271 4165 7253 4164 7249
4159 7246 4160 7242 4160 7238 4160 7234
4164 7234 4168 7226
MALOITThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:38 PM EDT | Areal Flood Advisory | OKX | Richmond | 37 min |
| Jun 6, 8:47 PM EDT | Flash Flood Warning | OKX | Richmond | 23 min |
| Jun 7, 7:08 PM EDT | Special Weather Statement | OKX | Bronx, Nassau, Queens | 37 min |
| Jun 7, 3:10 PM EDT | Special Weather Statement | OKX | 50 min | |
| Jun 7, 5:53 PM EDT | Special Weather Statement | OKX | 67 min | |
| Jun 7, 7:03 PM EDT | Special Weather Statement | OKX | 57 min |
Nearby
Special Weather Statements in Connecticut, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.